Anabolics
Search More Than 6,000,000 Posts
Results 1 to 14 of 14
  1. #1
    swanny78 is offline New Member
    Join Date
    Jun 2004
    Posts
    6

    sustanon problems

    I have been taking sustanon for 5 weeks at 500mg the first week and a half were fine but then I started losing definition in my chest and pecs were soft and squishy and I started getting a fatty stomach I don't know about gyno my nipples don't really itch but when i relax my chest I feel like I got boobs I have taken nolvadex for the past 5 days 20mg a day I don't feel like it did anything ecept make my arms a little smaller I don't know if I should continue or call it quits and take my clomid and maybe try something different down the road and I also feel like not all of them were real I gained 10lbs. I am just trying to gain about 20lbs lean mass but it's not happening so far

  2. #2
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    sounds like your bloated/holding alot of water....run liquidex at .5mg ed, nolva 20mg ed, watch your sodium intake, and do some light cardio

  3. #3
    swanny78 is offline New Member
    Join Date
    Jun 2004
    Posts
    6
    You don't think that I am producing estrogen or any thing do you should I continue the cycle any input would be greatly appreciated.

  4. #4
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    Quote Originally Posted by swanny78
    You don't think that I am producing estrogen or any thing do you should I continue the cycle any input would be greatly appreciated.
    yes you are producing estrogen to counter effect all the test in your body. everybody does it. do what i said and you will get better in a few days.

  5. #5
    texteo is offline New Member
    Join Date
    Jun 2004
    Posts
    12
    Whit sustanon and other similar products you have to be carefully about liquids retention(sodium) while you use, and about estrogeni levels after the use.High levels means more fat ,gyno,loosing hairs,high blood pressure....etc
    j think that a cycle whit only sustanon is not the best,500mg in a week ? his blood life is 3 weeks.

  6. #6
    ImmmtheIceman's Avatar
    ImmmtheIceman is offline Senior Member
    Join Date
    Mar 2004
    Location
    Long Island, NY
    Posts
    1,005
    I didnt hold that much water on sus, but i guess everyone is different.

  7. #7
    Bigbowboski's Avatar
    Bigbowboski is offline Member
    Join Date
    Jan 2004
    Posts
    581
    efit
    Last edited by Bigbowboski; 10-18-2006 at 11:12 PM.

  8. #8
    swanny78 is offline New Member
    Join Date
    Jun 2004
    Posts
    6
    How much nolvadex would you recomend to take at the least for the rest of my cycle just to be sure things are cool would 10-20 mg be alright after symptoms decrease?

  9. #9
    Bigbowboski's Avatar
    Bigbowboski is offline Member
    Join Date
    Jan 2004
    Posts
    581
    edit
    Last edited by Bigbowboski; 10-18-2006 at 11:12 PM.

  10. #10
    Consistency's Avatar
    Consistency is offline Extraordinarily Exorbitant
    Join Date
    Oct 2003
    Location
    Tenn
    Posts
    4,286
    Quote Originally Posted by Bigbowboski
    Im running 250mg of sust EOD with 150mg of decca, and in between days im running prop at 110. I am starting to bloat pretty good as well,but i have uped my nolva and seem to be doing fine. Some days are better than others
    1,260mg of test a week?

  11. #11
    sooners04's Avatar
    sooners04 is offline Senior Member
    Join Date
    Apr 2004
    Location
    United States
    Posts
    1,547
    Sus is supposed to be ran 250 ed or eod to keep the levels consistant.

  12. #12
    kman's Avatar
    kman is offline Anabolic Member
    Join Date
    May 2002
    Posts
    2,132
    250 ed would be insane for a newbie, bad advice,....

  13. #13
    Krunchtime's Avatar
    Krunchtime is offline Senior Member
    Join Date
    May 2004
    Location
    A bridge down by da river
    Posts
    1,546
    Sustanon has a short acting testosterone ester component. In order to get the benifits of all the esters it needs to be run EOD. or else you are wasting the short esters.

  14. #14
    tinytool's Avatar
    tinytool is offline Junior Member
    Join Date
    Mar 2004
    Posts
    120
    Quote Originally Posted by sooners04
    Sus is supposed to be ran 250 ed or eod to keep the levels consistant.
    I run it 150 EOD. I think running 250 is to much for a new guy.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •